Parametrix for a hyperbolic initial value problem with dissipation in some region

Share/Save/Bookmark

Stolk, Christiaan C. (2005) Parametrix for a hyperbolic initial value problem with dissipation in some region. Asymptotic Analysis, 43 (1-2). pp. 151-169. ISSN 0921-7134

[img] PDF
Restricted to UT campus only
: Request a copy
217kB
Abstract:We consider the initial value problem for a pseudodifferential equation with first order hyperbolic part, and an order $\gamma > 0$ dissipative term. Under an assumption, depending on an integer parameter $L \geq 2$ such that $2 \gamma < L$, we construct for this initial value problem a parametrix that is a Fourier integral operator of type $\rho = 1 - \gamma/L$. The assumption implies that where the principal symbol of the dissipative term is zero, the terms of order up to $L-1$ in its Taylor series also vanish.
Item Type:Article
Copyright:© 2005 IOS Press
Research Group:
Link to this item:http://purl.utwente.nl/publications/53451
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 226233